# SDR ASAA2021122237211

- Difficulty date: December 22, 2021
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D53112191
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER THRESHOLD BEAM HAS CORROSION AT GIRT BAR FITTING STUDS, FR20 (MARKED)  DOT:T544 GROUNDED - YES. BLENDED AREA AND REMOVED CORROSION, LOWEST REMAINING THICKNESS IS  .165Ï¿½ FOUND WITHIN LIMITS IAW AIRBUS A320 SRM 53-11-14DOT REMOVED  TOOLING  T8492U
